# SDR VNAA2014050200004

- Difficulty date: May 2, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 25,413 hours, 25,513 cycles
- Engine: Ge CF343B1
- Engine time: 23,184 hours, 23,447 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 4033T65P03
- Part serial: EGNM4432
- Condition: Failed
- Location: Lt Engine
- Part time: 96 hours, 91 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT N1 PLUS OR MINUS 5 PERCENT UNCOMMANDED POWER ADJUSTMENTS DURING FLIGHT, N1, ITT, N2 AND FUEL FLOW ALL UNCOMMANDED MOVEMENT.  UNABLE TO SET AND MAINTAIN POWER SETTING AT HIGHER SETTING.  NO ISSUES AT IDLE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R LT FAN INLET TEMPERATURE, T2, SENSOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
